# SDR CALA2016092600682

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 102,303 hours, 15,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 145T86709
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER REAR SPAR ATTACH ANGLE CORROSION INTERIM REPAIR.
